# SDR FDEA202008031738

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 31,130 hours, 17,371 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A FLAPS SYS 1 AND 2 ON TAKE OFF. FLAPS AND  SLATS FROZE AT 15/20. MAX SPEED IN THIS  CONFIGURATION IS 205 KN. DID NOT GET THE SPEED TAPE AND OVERSPEED FLAPS TO 210 KN. 210 KN FOR ABOUT 3  SECONDS.
